# SDR CA190806007

- Difficulty date: July 24, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 20,030 hours
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Deflated
- Location: Nlg
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RAMP CREW REPORTED NOSE TIRE FLAT AND POSSIBLE AXLE DAMAGE, BEARING SEIZED TO AXLE. MAINTENANCE FOUND RIGHT HAND NOSE WHEEL RIM TIE BOLTS OBSERVED AS NOT TORQUED. ALL BOLTS WERE LOOSE AND NOT TREADS NOT IN SAFETY. TIRE FOUND DEFLATED AND RESULTING BEARING FAILURE. AXLE SUFFERED OVERHEAT DAMAGE. MAINTENANCE REPLACED NOSE GEAR AXLE AND ASSOCIATED PARTS FOR RH WHEEL. (SPACER, WATER SHIELD, NUT, WHEEL ASSEMBLY) AS PER AMM 32-21-04 AND REPLACED BOTH NOSE WHEEL ASSEMBLIES. AIRCRAFT RETURNED TO SERVICE. AIRCRAFT HOURS: 21542, AIRCRAFT CYCLES 17366 RH NOSE WHEEL ASSEMBLY, PN 3-1574, SN 2120. (TC# 20190806007)
